# SDR ASOA2014052710587

- Difficulty date: May 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR SILL HAS CORROSION AROUND NUTPLATE HOLES.  REMOVED CORROSION IAW REO 601R-53-00-526. FOUND TO BE WITHIN LIMITS WITH MAX MATERIAL REMOVED .004, MAX ALLOWABLE .010.  COMPLIED WITH EC/TC REO 601R-53-00-526 AND GREO 601R-53-00-526, REV.
